# SDR CALA0300685

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 16,703 hours, 8,961 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 697203932
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LOWER HORIZONTAL STAB CENTER SECTION LUG ON AFT CLEVIS ON AFT FACE AT BUSHING.  REMOVED AND REPLACED BUSHING PER SOPM 20-50-03.
